# SDR FDEA201011184416

- Difficulty date: November 18, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727227
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620 S8-16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES INNER SURROUND SKIN STA 620, STR'S 8L-16L.  CUT OUT DAMAGED SKIN SECTION, FABRICATED NEW SKIN SECTION USING 2024T-3 .125 DIMS   56" X 22" AND SPLICE USING 2024T-3 .125 DIMS 4" X 22" AND INSTALLED REPAIR PARTS IAW EA 7-5330-143921.
